# SDR 96ZZZM1094

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 724-728
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SKIN DOUBLER AT STATION 724A TO 728A BL0.  REMOVED EXISTING DOUBLER AND REPLACED WITH NEW PER SRM 53-30-3 FIG 1.  (M)
